# SDR AALA202207276014

- Difficulty date: July 26, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 62,579 hours, 28,566 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516621
- Part serial: A9509
- Condition: Interference
- Location: Zone 800 - Doors
- Part time: 57,153 hours, 23,987 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 DOOR WILL NOT STAT ARMED. MAINTENANCE FOUND SLIDE PACKED WRONG AND INTERFERING WITH THE ARMING OF THE DOOR. REPLACED R1 ESCAPE SLIDE PER TASK CARD 26L00025010 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE ARMING SYSTEM AND EMERGENCY LIGHTS.
